EconPapers    
Economics at your fingertips  
 

How to solve numerically the equilibrium equations of a Markov chain with infinitely many states

Henk Tijms and M.C.T. van de Coevering

No 46, Serie Research Memoranda from VU University Amsterdam, Faculty of Economics, Business Administration and Econometrics

Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://degree.ubvu.vu.nl/repec/vua/wpaper/pdf/19900046.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vua:wpaper:1990-46

Access Statistics for this paper

More papers in Serie Research Memoranda from VU University Amsterdam, Faculty of Economics, Business Administration and Econometrics Contact information at EDIRC.
Bibliographic data for series maintained by R. Dam ().

 
Page updated 2024-07-20
Handle: RePEc:vua:wpaper:1990-46